Connect with others who understand.

sign up log in
About MyLupusTeam
Real members of MyLupusTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Cellcept (Mycophenolate) Not Worked For Anyone?? My Body Feels Like It Did Before I Started Taking Any Medication.

Has Cellcept (Mycophenolate) Not Worked For Anyone?? My Body Feels Like It Did Before I Started Taking Any Medication.

My body is sore and when I sit down for a long time it takes a while for me to get up.I was put on Cellcept about two months ago and taken off of Predisone and Azathioprine (Imuran). I also take Plaquinel (Hydroxychloroquine) and Norvasc (Amlodipine Besylate). The doctor says Cellcept takes a while to get used to but I think it has been long enough.

A MyLupusTeam Member said:

Terrible stuff. Had to stop Plaquenil. Went to celcept and within a couple weeks, lost 30 pounds and felt like I was gonna die. Went to UCSF. Found an excellent Doc the put me on AZA. THANK GOD!

posted 12 months ago
A MyLupusTeam Member said:

Thank you. I found out it was from the blood pressure medication I'm taking Norvasc so they gave me a diuretic and waiting to see what other BP medicine I can take because I'm allergic to Lisinopril.

posted 11 months ago
A MyLupusTeam Member said:

Pray that they figure out what's wrong. Praying for you.

posted 11 months ago
A MyLupusTeam Member said:

I called my rheumatologist because all of a sudden my legs and ankles started to swell up. So he ordered blood work and according to him my tests say that everything is better and that the swelling is not lupus related and to see my primary care doctor so I'm not sure what's going on at this point.

posted 11 months ago
A MyLupusTeam Member said:

@A MyLupusTeam Member Well thank God I haven't lost my hair as of yet...but I was told that as well. If it happens..I will cut it short and/or wear my lace fronts. After the chemotherapy they say your hair grows back...so that's a good thing. The whole process takes 3 1/2 - 4 hours. It's going ok so far...just get tired post-op 3-4 days after each infusion and a day of loose stools. No nausea or vomiting for me.

posted 12 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in